U.S. doctors online nowAsk doctors free
MI
A 23-year-old male asked:

My tongue has white plaque like stuff on it. it can be wiped off but it leaves behind red marks. i have clostridium difficile and i am on vancomycin liquid. i have just started eating again. what should i do?

3 doctor answers4 doctors weighed in
Dr. Lawrence Kessler
Periodontics 57 years experience
Have this checked: Sounds as if you bacterial balance is off in your mouth antibiotics can do this have it checked.
Dr. Pamela Asseff
Dentistry 29 years experience
Yeast infection: Most commonly this is caused by a yeast infection. Did you just finish a round of antibiotics? Follow up with your doctor.
Dr. Kayvon Javid
Dentistry 21 years experience
Oral thrush. : You may have oral thrush. This is a fungal infection and requires proper treatment with anti fungal medication. See a dentist as soon as possible.
Last updated May 18, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.